Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlinear functional equations in Banach spaces and homotopy arguments


Author: Peter Hess
Journal: Bull. Amer. Math. Soc. 77 (1971), 211-215
MSC (1970): Primary 3930, 4780; Secondary 4610, 5540
DOI: https://doi.org/10.1090/S0002-9904-1971-12685-X
MathSciNet review: 0275245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3930, 4780, 4610, 5540

Retrieve articles in all journals with MSC (1970): 3930, 4780, 4610, 5540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12685-X